# SDR DALA2017012600697

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 57,662 hours, 31,344 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT ELECTRICAL SPARKS COMING FROM UPPER LEFT SIDE OF CAPTAIN SIDE FRONT WINDOW.  STOPPED WORKING.  CONFIRMED ARCING.  COMPLIED WITH REPETITIVE INSPECTION OF ERA 554759-14, REV O.
